MAUDE Adverse Event Report: SORIN GROUP DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SORIN GROUP DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 25-28-67
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/24/2016
Additional Manufacturer Narrative
There was no patient involvement.Sorin group (b)(4) manufactures the s5 gas blender system.The incident occurred in (b)(6).This medwatch report is being filed on behalf of sorin group (b)(4).A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.The gas blender has been returned to sorin group (b)(4) for investigation.A follow-up will be sent when the investigation is complete.
 
Event or Problem Description
Sorin group (b)(4) received a report that the s5 gas blender system displayed an error code during installation.There was no patient injury reported.
 
Additional Manufacturer Narrative
The model number provided in the initial report (25-40-45) was incorrect.The correct model number is 25-28-67.
 
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the s5 gas blender system.The incident occurred in (b)(6).This medwatch report is being filed on behalf of livanova (b)(4).The device was returned to livanova for further investigation.The described error could be reproduced.It was discovered that there was a loose plug connection at the co2 valve.The parts were replaced.The unit was disinfected and cleaned.Preventative maintenance was performed and the unit function properly without any further issue.

Brand Name
S5 GAS BLENDER SYSTEM
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP DEUTSCHLAND
lindberghstr. 25
munich,
MDR Report Key6191920
Report Number9611109-2016-00888
Device Sequence Number13672196
Product Code DTX
UDI-Device Identifier04033817900757
UDI-Public010403381790075711161107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-28-67
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2016
Initial Date Received by Manufacturer 11/24/2016
Supplement Date Received by ManufacturerNot provided
09/28/2017
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date12/21/2016
10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1